Just so you know, we share cookies
BeautyMnl uses cookies to give you the best shopping experience. Read on for our Privacy Policy.
Kirkland Signature Extra Strength Acetaminophen 500MG, 500 Caplets by Kirkland
Out of Stock
Out of Stock
Kirkland Signature Extra Strength Acetaminophen 500MG, 500 Caplets
₱1,129.70

About

FAST FACTS

What It Is

Kirkland Signature Extra Strength Acetaminophen Caplets contains active ingredient 500 mg Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.


FAST FACTS

Benefit/s: For immunity

Shelf Life: 12 Months

Serving Suggestion: 2 caplets every 6 hours while symptoms last

Format: Capsule


FEATURES

- temporarily relieves minor aches and pains due to: the common cold, minor pain of arthritis, premenstrual and menstrual cramps, headache, toothache, backache, muscular aches

- temporarily reduces fever

- caplets are easy to swallow, aspirin and caffeine free and gluten free


HOW TO USE

children under 12 years: ask a doctor

adults and children 12 years and over:

- take 2 caplets every 6 hours while symptoms last

- do not take more than 6 caplets in 24 hours, unless directed by a doctor

- do not use for more than 10 days unless directed by a doctor


SPECIFICATIONS

WHAT YOU GET: (1) Kirkland Signature Extra Strength Acetaminophen 500MG, 500 Caplets bottle


INGREDIENTS: Acetaminophen 500mg (each caplet)

inactive ingredients: carnauba wax, corn starch*, croscarmellose sodium*, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate*, stearic acid

*may contain one or more of these ingredients


DISCLAIMER: - Pain Management Exercise may help with chronic pain as it keeps a person more active and releases endorphins, the body’s natural pain blocker.

- Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep. Practicing good bed time habits by going to sleep and waking up on a regular schedule may be helpful.

- Good distractions such as playing a game, reading or conversation with friends can also help relieve pain.

- Fatty meats, wine and cheese may be foods that trigger pain in some people. Keeping a food diary and eliminating certain types of food can help determine if that is the case.

- Other activities that may help relieve pain are yoga, strength training, and deep breathing.


Read More
Show Less

What It Is

Kirkland Signature Extra Strength Acetaminophen Caplets contains active ingredient 500 mg Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.


FAST FACTS

Benefit/s: For immunity

Shelf Life: 12 Months

Serving Suggestion: 2 caplets every 6 hours while symptoms last

Format: Capsule


FEATURES

- temporarily relieves minor aches and pains due to: the common cold, minor pain of arthritis, premenstrual and menstrual cramps, headache, toothache, backache, muscular aches

- temporarily reduces fever

- caplets are easy to swallow, aspirin and caffeine free and gluten free


HOW TO USE

children under 12 years: ask a doctor

adults and children 12 years and over:

- take 2 caplets every 6 hours while symptoms last

- do not take more than 6 caplets in 24 hours, unless directed by a doctor

- do not use for more than 10 days unless directed by a doctor


SPECIFICATIONS

WHAT YOU GET: (1) Kirkland Signature Extra Strength Acetaminophen 500MG, 500 Caplets bottle


INGREDIENTS: Acetaminophen 500mg (each caplet)

inactive ingredients: carnauba wax, corn starch*, croscarmellose sodium*, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate*, stearic acid

*may contain one or more of these ingredients


DISCLAIMER: - Pain Management Exercise may help with chronic pain as it keeps a person more active and releases endorphins, the body’s natural pain blocker.

- Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep. Practicing good bed time habits by going to sleep and waking up on a regular schedule may be helpful.

- Good distractions such as playing a game, reading or conversation with friends can also help relieve pain.

- Fatty meats, wine and cheese may be foods that trigger pain in some people. Keeping a food diary and eliminating certain types of food can help determine if that is the case.

- Other activities that may help relieve pain are yoga, strength training, and deep breathing.


Kirkland Signature Extra Strength Acetaminophen 500MG, 500 Caplets
₱1,129.70

This product is currently out of stock.
Want first dibs when it's back in stock? Join the waitlist.
Flash Delivery
24-48 hour delivery within Metro Manila
Payment Options
Check icon Credit Card
Check icon PayPal
Check icon Bank Deposit
Check icon Cash on Delivery
Check icon GCash
Check icon GrabPay

Flash Delivery
24-48 hour delivery within Metro Manila

About

FAST FACTS

What It Is

Kirkland Signature Extra Strength Acetaminophen Caplets contains active ingredient 500 mg Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.


FAST FACTS

Benefit/s: For immunity

Shelf Life: 12 Months

Serving Suggestion: 2 caplets every 6 hours while symptoms last

Format: Capsule


FEATURES

- temporarily relieves minor aches and pains due to: the common cold, minor pain of arthritis, premenstrual and menstrual cramps, headache, toothache, backache, muscular aches

- temporarily reduces fever

- caplets are easy to swallow, aspirin and caffeine free and gluten free


HOW TO USE

children under 12 years: ask a doctor

adults and children 12 years and over:

- take 2 caplets every 6 hours while symptoms last

- do not take more than 6 caplets in 24 hours, unless directed by a doctor

- do not use for more than 10 days unless directed by a doctor


SPECIFICATIONS

WHAT YOU GET: (1) Kirkland Signature Extra Strength Acetaminophen 500MG, 500 Caplets bottle


INGREDIENTS: Acetaminophen 500mg (each caplet)

inactive ingredients: carnauba wax, corn starch*, croscarmellose sodium*, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate*, stearic acid

*may contain one or more of these ingredients


DISCLAIMER: - Pain Management Exercise may help with chronic pain as it keeps a person more active and releases endorphins, the body’s natural pain blocker.

- Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep. Practicing good bed time habits by going to sleep and waking up on a regular schedule may be helpful.

- Good distractions such as playing a game, reading or conversation with friends can also help relieve pain.

- Fatty meats, wine and cheese may be foods that trigger pain in some people. Keeping a food diary and eliminating certain types of food can help determine if that is the case.

- Other activities that may help relieve pain are yoga, strength training, and deep breathing.


Read More
Show Less

What It Is

Kirkland Signature Extra Strength Acetaminophen Caplets contains active ingredient 500 mg Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.


FAST FACTS

Benefit/s: For immunity

Shelf Life: 12 Months

Serving Suggestion: 2 caplets every 6 hours while symptoms last

Format: Capsule


FEATURES

- temporarily relieves minor aches and pains due to: the common cold, minor pain of arthritis, premenstrual and menstrual cramps, headache, toothache, backache, muscular aches

- temporarily reduces fever

- caplets are easy to swallow, aspirin and caffeine free and gluten free


HOW TO USE

children under 12 years: ask a doctor

adults and children 12 years and over:

- take 2 caplets every 6 hours while symptoms last

- do not take more than 6 caplets in 24 hours, unless directed by a doctor

- do not use for more than 10 days unless directed by a doctor


SPECIFICATIONS

WHAT YOU GET: (1) Kirkland Signature Extra Strength Acetaminophen 500MG, 500 Caplets bottle


INGREDIENTS: Acetaminophen 500mg (each caplet)

inactive ingredients: carnauba wax, corn starch*, croscarmellose sodium*, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate*, stearic acid

*may contain one or more of these ingredients


DISCLAIMER: - Pain Management Exercise may help with chronic pain as it keeps a person more active and releases endorphins, the body’s natural pain blocker.

- Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep. Practicing good bed time habits by going to sleep and waking up on a regular schedule may be helpful.

- Good distractions such as playing a game, reading or conversation with friends can also help relieve pain.

- Fatty meats, wine and cheese may be foods that trigger pain in some people. Keeping a food diary and eliminating certain types of food can help determine if that is the case.

- Other activities that may help relieve pain are yoga, strength training, and deep breathing.


Loader
Reviews
This product has no reviews at the moment.
Signature Extra Strength Acetaminophen 500MG, 500 Caplets
Have you tried this?
Sign in and be the first to share your opinion!
Sign in and be the first to share your experience with this product

Here are similar products available right now

Back to top arrow
₱1,129.70
Loader
Kirkland Signature Extra Strength Acetaminophen 500MG, 500 Caplets by Kirkland
This product is currently out of stock.
Want first dibs when it's back in stock? Join the waitlist.